# SDR REXA2016112102359

- Difficulty date: November 21, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 24,352 hours, 21,563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED BY ASSIST MOTOR CABLE PULLEY. REMOVED AND REPLACED DRAG ANGLE IAW BOMBARDIER REO 601R-52-11-513.
